# SDR ASOA201000696

- Difficulty date: May 8, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 19,187 hours, 13,216 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UP DISAGREE ASSOCIATED WITH LOUD NOISE IN NLG AREA. NLG RED (DISAGREED). RESET GEAR HANDLE DOWN, NOSE GEAR LOCKED DOWN AT 160KIAS, VERY LOUD VIBRATION NOISE COMING FROM EXTENDED  NOSEGEAR   [ACFT RETURNED TO BTR AFTER T/O - EMERGENCY DECLARED]   INSPECTED AND FOUND NLG UPLOCK PROX SENSOR OUT OF RANGE. ADJUSTED NLG UPLOCK PROX SENSOR IAW AMM 32-61-05. PREFORMED OPS TEST OF THE MLG EXTENSION/ RETRACTION SYSTEM IAW AMM TEMP. REVISION 32-30-00. OPS TEST GOOD.
